# SDR 2008UALA00498

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 61,200 hours, 17,749 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Knob
- Part number: MC1019101
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OBSERVERS O2 MASK EMERGENCY KNOB BROKEN.      REPLACED OBS O2 MASK ASSY.
